# SDR DALA2024060605836

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 370-520 Lbl25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0378473) CORROSION AT PASSENGER SEAT TRACK MULTIPLE AREAS FROM STA 370 TO STA 520 LBL 25 WL 208. REPAIRED SEAT TRACK FROM STA 480 TO 500E PER B737-900 SRM 53-00-52-2R-4 AND EVALUATED DAMAGES ON STA 370 TO STA 480 AND STA 500E TO STA 520 FOUND TO BE WITHIN LIMITS PER B737-900 SRM 53-00-52-1A-1.
